# SDR SWAA2022020490014

- Difficulty date: November 29, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE WING TO BODY STRUCTURE STA 500D CURVED ANGLE AT WING LEADING EDGE IS CRACKED / REMOVED CRACKED ANGLE STA 500D RHCURVED ANGLE AT WING TO BODY STRUCTURE AND INSTALLED NEW ANGLE PART #116A3118U10 ATG# EU1255 ALL IAW SRM REMOVED AND REPLACED MARKED WORKING FASTENER IAW SRM 51-40-02-0G-0 STEP 4B/ AND DWG #116A3010 REV C. AND DWG# 11643118 REV-A.
